Recently Viewed

Anadin Regular Tablets 16'S

Anadin Regular Tablets 16'S
  Zoom
Our Price:  £1.89(£2.27 Inc. VAT)
+

Brand:  Anadin


Aspirin & Caffeine

For relief from:
Headache, Toothache, Cold and flu symptoms, Period pain, Muscular aches, Sore throat, Migraine, Rheumatic pain, Fever

Also provides relief from: joint swelling, neuralgia, feverishness, strains, sprains, stiffness, sciatica, lumbago, fibrositis.

  • Headaches
  • Dual action
  • Aspirin - targets source of pain
  • Caffeine - helps speed up pain relief

Information

Ingredients:

Each Tablet contains: Aspirin 325mg and Caffeine 15mg

Storage:

  • Do not store above 25°C

Preparation and Usage:

Instructions for use:
Adults, the elderly and young persons aged 16 and over:
Take 1 or 2 tablets with a drink of water.
Repeat every 4 hours as required.
Do not take more than 12 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Please read the enclosed leaflet which provides further information about this medicine.

Name and Address:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Return To:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.
Here to help you
Careline 0333 555 2526

Safety Warning:

Contains Aspirin

Keep all medicines out of the sight & reach of children.

Lower Age Limit:

Advisory Years : 16

Net Contents:

16 x Caplets

Be the first to Write a Review for this item!


Customers who bought this item also bought: